In this paper, we consider (s,m)-convex functions in second sense which were introduced and studied by N. Eftekhari . We prove several F´ejer-Hermite-Hadamard type integral inequalities for (s,m)-convex functions in second sense. Our results include several new and known results as special cases.We expect that the ideas and techniques used in this paper may inspire interested readers to explore some new applications of these newly introduced functions in various fields of pure and applied sciences.
Digital Object Identifier (DOI)
Vivas Cortez, Miguel
"Fejer Type Inequalities for (s,m)-Convex Functions in Second Sense,"
Applied Mathematics & Information Sciences: Vol. 10
, Article 7.
Available at: https://dc.naturalspublishing.com/amis/vol10/iss5/7